# SDR SWAA2020013140950

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27813
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR LOWER CHORD 10" INBOARD OF #3 FLAP TRACK WIGGLE PLATE HAD EVIDENCE OF A CRACK AT FASTENER HOLE.  R&R WIGGLE PLATE IAW SRM.
